Title: On q-Mocanu Type Functions Associated with q-Ruscheweyh Derivative Operator
Author(s): Khalida Inayat Noor, Shujaat Ali Shah
Pages: 550-558
Cite as:
Khalida Inayat Noor, Shujaat Ali Shah, On q-Mocanu Type Functions Associated with q-Ruscheweyh Derivative Operator, Int. J. Anal. Appl., 18 (4) (2020), 550-558.


In this paper, we introduce certain subclasses of analytic functions defined by using the q-difference operator. Mainly we give several inclusion results for defined classes. Also, certain applications due to q-Ruscheweyh derivative operator will be discussed.

Full Text: PDF



  1. O. Altintas, N. Mustafa, Coefficient bounds and distortion theorems for the certain analytic functions, Turk. J. Math. 43 (2019), 985–997. Google Scholar

  2. J. Dziok, Classes of functions associated with bounded Mocanu variation, J. Inequal. Appl. (2013), Art. ID 349. Google Scholar

  3. H. Exton, q-Hypergeometric functions and applications, Ellis Horwood Limited, UK, 1983. Google Scholar

  4. G. Gasper, M. Rahman, Basic hypergeometric series, Cambridge University Press, Cambridge, UK, 1990. Google Scholar

  5. H.A. Ghany, q-derivative of basic hypergeomtric series with respect to parameters, Int. J. Math. Anal. 3 (2009), 1617–1632. Google Scholar

  6. M.E.H. Ismail, E. Merkes, D. Styer, A generalization of starlike functions, Complex Var., Theory Appl. 14 (1990), 77–84. Google Scholar

  7. F.H. Jackson, On q-functions and a certain difference operator, Trans. R. Soc. Edin. 46 (1908), 253–281. Google Scholar

  8. S. Kanas, R. Raducanu, Some classes of analytic functions related to Conic domains, Math. Slovaca. 64 (2014), 1183–1196. Google Scholar

  9. V. Koc, P. Cheung, Quantum Calculus, Springer, 2001. Google Scholar

  10. S.S. Miller, P. T. Mocanu, Differential subordinations theory and applications, Marcel Dekker, New York, Basel, 2000. Google Scholar

  11. P.T. Mocanu, Une propriete de convexite generlise dans la theorie de la representation conforme, Math. (Cluj). 11 (1969), 127–133. Google Scholar

  12. M. Naeem, S. Hussain, T. Mahmood, S. Khan, M. Darus, A new subclass of analytic functions defined by using Salagean q-differential operator, Mathematics. 7 (2019), 458. Google Scholar

  13. K.I. Noor, On generalized q-close-to-convexity, Appl. Math. Inf. Sci. 11 (2017), 1383–1388. Google Scholar

  14. K.I. Noor, S. Hussain, On certain analytic functions associated with Ruscheweyh derivatives and bounded Mocanu variation, J. Math. Anal. Appl. 340 (2008), 1145–1152. Google Scholar

  15. K.I. Noor, S. Riaz, Generalized q-starlike functions, Stud. Sci. Math. Hungerica. 54 (2017), 509–522. Google Scholar

  16. S. Ruscheweyh, New criteria for univalent functions. Proc. Amer. Math. Soc. 49 (1975), 109–115. Google Scholar

  17. H. Shamsan, S. Latha, On genralized bounded Mocanu variation related to q-derivative and conic regions, Ann. Pure Appl. Math. 17 (2018), 67–83. Google Scholar

  18. H.E.O. Ucar, Coefficient inequality for q-starlike functions, Appl. Math. Comput. 276 (2016), 122–126. Google Scholar


Copyright © 2020 IJAA, unless otherwise stated.